Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SEYMOUR

Depression on trimethroprim

Recommended Posts

Went to the derm for the first time thinking that he will prescribe accutane but he gave me trimethroprim,it has cleared up my acne something wonderful but i have been having anxiety attacks, depression and paranoia.

I guess i will have to come off this but if some of the side effects of accutane are depression i cant see my derm prescribing accutane. Or will he?

Please help :confused:

Link to comment
Share on other sites

All you can do is talk to your derm and mention your concerns. Definitely stop the trimethoprim if you're experiencing depression.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×